Please use this identifier to cite or link to this item:

A uniqueness theorem for meromorphic functions whose n-th derivatives share the same 1-points

Authors YI, HX
YANG, CC HKUST affiliated (currently or previously)
Issue Date 1994
Source Journal d Analyse Mathematique , v. 62, 1994, p. 261-270
Summary Let f(z) and g(z) be two nonconstant meromorphic functions and c be a point in the extended complex plane. If f(z) ─ c and g(z) ─ c have exactly the same zero set (i.e., counting multiplicities), then we say f and g share c-points and denote this relationship by f = c ⇄ g = c.
ISSN 0021-7670
Rights © 1994 The Magnes Press, The Hebrew University, Jerusalem. Reproduced with permission.
Language English
Format Article
Access View full-text via Web of Science
View full-text via Scopus
Files in this item:
File Description Size Format
unique.pdf 627469 B Adobe PDF